MathSciNet Relay Station
MathSciNet bibliographic data
MR3150219 14D20
Yanagida, Shintarou; Yoshioka, Kōta Bridgeland's stabilities on abelian surfaces. Math. Z. 276 (2014), no. 1-2, 571–610.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement